# SDR 2006UALA01328

- Difficulty date: July 5, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 51,814 hours, 28,795 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Misdrilled
- Location: Bs 795 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT SKIN PANEL BS 795 AT STRINGER 20R HAS A HOLE WITH INADEQUATE EDGE DISTANCE.  MAJOR REPAIR, ROUTED OUT AREA. FABRICATED AND INSTALLED EXTERNAL DOUBLER, TRIPLER AND STRUCTURAL FILLER REPAIR.
